MAUDE Adverse Event Report: MAKO SURGICAL CORP. PATELLA RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PATELLA RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210195
Medical Device Problem Codes Device Damaged by Another Device (2915); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Gauges in retractor (found in cpd).Case type: no associated procedure.Can we please confirm how and when the retractors became damaged? during the procedure or in cpd? as per the mps: "i cannot say exactly when they were damaged since they were found in cpd, but my best guess is during the procedure due to the impact of the saw".
 
Additional Manufacturer Narrative
Reported event: customer reported gauges in retractor (found in cpd).Device evaluation and results: device evaluation was not performed and the patella retractor event was not confirmed.Device history review: review of the device history records indicate 99 devices were manufactured and inspected on 02-09-2017 with no reported discrepancies.Complaint history review: based on the device identification, the catsweb and trackwise complaint databases were reviewed from 2011 to present for similar reported events regarding the patella retractor.There have been no other events for the referenced part number that can be confirmed.Conclusions: no product inspection could be completed due to the product not being returned.Per (b)(4), preventive maintenance identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.No additional investigation or specific actions are required.Corrective action/preventive action: as the event did not involve a manufacturing related product problem indicating a non-conformity, adverse trend, or unanticipated hazard, no corrective action is required at this time.
 
Event or Problem Description

Brand Name
PATELLA RETRACTOR
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8633312
Report Number3005985723-2019-00376
Device Sequence Number1816163
Product Code OLO
UDI-Device Identifier00848486031947
UDI-Public00848486031947
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210195
Device Lot Number31929
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;